Two infinite versions of the nonlinear dvoretzky theorem

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We make two additions to recent results of Mendel and Naor on nonlinear versions of Dvoretzky's theorem. We consider the cases of metric spaces with infinite Hausdorff dimension and countably infinite metric spaces.

Original languageEnglish
Pages (from-to)101-108
Number of pages8
JournalPacific Journal of Mathematics
Volume259
Issue number1
DOIs
Publication statusPublished - 2012
Externally publishedYes

Keywords

  • Dvoretzky's theorem
  • Ultrametric space

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Two infinite versions of the nonlinear dvoretzky theorem'. Together they form a unique fingerprint.

Cite this